Behcet's Syndrome Society
3,934 members3,330 posts

Medication change awful! Help!!!

I have Behcets, Fibromyalgia and Chronic Fatigue.

I have just weaned myself off of Nortriptyline and started taking Cymbalta 30mg in the morning with breakfast and the effects are awful.

It upset my tummy and wiped me out (not in a good way) 😞 I'm so zoned out I can't even do basic things like prepare food. I am getting pins and needles over my face, arms and legs.

Any input would be appreciated!

3 Replies
oldestnewest

River

You need your doctor to help with this

You went from a TCA to an SNRI

SNRIs affect different neurotransmitters than TCAs

You can be experience withdrawal from the TCA or start up side effects from the SNRI or both.

Reply

I have just started floatation therapy for fibromyalgia which has been amazing. Great studies between floatation and fibro are available to read online. I have also been doing physio, clincal pilates and acupuncture and i have seen a radical drop in pain. I am on infliximab for bechets which is working too!

1 like
Reply

only advice I can offer is to take it easy I know its no help I have similar symptoms I try and do more than I should and it wipes me out I do more when I feel ok which is not often

1 like
Reply

You may also like...